# SDR C1HA200093001

- Difficulty date: March 24, 2000
- Submitted: March 29, 2000
- Operation: Air carrier
- Aircraft: N293AS
- Make and model: Boeing 727212
- Aircraft serial: 21348
- Engine: Pwa JT8D17
- System (JASC): 7300 · Engine Fuel and Control
- Part: Fuel Control
- Condition: Blocked
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, ENGINE NR 1 EPR, N1, N2, FUEL FLOW FLUCTUATED.  FUEL CONTROL MOISTURE TRAP HAD PLUGGED ORIFICE.
